# SDR SWAA2018111326669

- Difficulty date: October 10, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N707SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27841
- Aircraft time: 69,815 hours, 41,738 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 141A11341
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR CUT OUT FRAME CRACKED AT BS 312.  REPAIRED FRAME PER EA & ER.
